Accessibility Tools

Skip to main content

E.R. – Arizona

Tagged with: 

Describe the symptoms and the timeline of the reaction.

"I got the first Pfizer shot. In the afternoon after the shot I started losing feeling in my right foots toes. When I lay down to go to sleep you can feel a aching burning feeling coming from my feet. After a couple weeks of persistent numbness that grew into the pad of my foot. I called teledoc. This doctor told me this was a good reaction and that I was building immunity. I was like, but it is not getting any better, but worse. So I went to urgent care. The urgent care doc was like do you have some sort of toxin you got in touch with? Then I said I hate to admit that this started after the first Pfizer jab. Them he was like oh. Then I told him I may have had covid a month or two ago and he said yes you can have a higher risk of a reaction if you had covid. He said go see you primary care doc, gave me a sheet on guillian barre, and told me to go to the hospital if it gets worse. My primary care doc was not surprised at all and said the media is over exaggerating covid and I don't need another shot. Unfortunately he was scared to write me an excuse to not get a shot. Prolly because all the threats about removing people medical licenses. The urgent care doc said it may be guillian barre. Which has happened to a family member before. I am hoping I get a medical exemption so I can keep my job and not have to go through getting another jab and risk having to go to the hospital.

-E.R. - Arizona"

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.